# SDR AALA202212239370

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 65548623
- Condition: Cracked
- Location: Bs 1047 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF AFT BULKHEAD LOWER SEAL FOUND CRACK  AT AFT PRESSURE BULKHEAD LOWER INTERCOSTAL ATTACHMENT AT APPROXIMATELY STA 1047 AND LEFT BUTT LINE 29 TO LEFT BUTT LINE 20. REMOVED AND REPLACED INTERCOSTAL PER SRM 10-40-02-0G.
